# SDR FDEA200904021153

- Difficulty date: April 2, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N51931
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FORWARD SKIN LEFT SIDE CORRODED 3 INCH ABOVE LOWER EDGE OF PYLON PP STA 120 APPROX.  FOUND EXCEEDED SRM LIMITS. REMOVED AND REPLACED INBD SKIN IAW SRM 51-10-02 AND SRM 51-40-02 REV.96.  REPAIR IS CLASSIFIED AS MJOR IAW GMM 6-2-100 CRITERIA.
